# SDR 0212151

- Difficulty date: December 15, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N104CQ
- Make and model: Saab SF340A
- Aircraft serial: 340A104
- Aircraft time: 33,171 hours, 35,717 cycles
- Engine: Ge CT75A2
- Propeller: Rotol R389*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Part number: AIR123530
- Condition: Binding
- Location: Nlg Drag Brace
- Part time: 47 hours, 53 cycles
- Component: Nlg Drag Brace
- Component part number: AIR843068
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

UPON LANDING GEAR EXTENSION CREW NOTED THAT THE NOSE GEAR WOULD NOT INDICATE DOWN AND LOCKED, WITH A LANDING GEAR CAUTION LIGHT ILLUMINATED.  CREW RECYCLED GEAR AND GOT THE SAME EFFECT.  CREW TRIED TO HAND PUMP GEAR DOWN FOR UP TO 20 MINUTES WITH NO EFFECT. CREW DECLARED AN EMERGENCY, PERFORMED A SAFE LANDING.  UPON LANDING MECHANIC DID VERIFY THAT THE NOSE LANDING GEAR WAS NOT LOCKED DOWN. FOUND LOCK AND BEARING LEVER AND PIVOT PIN ON NOSE GEAR DRAG BRACE TO BE FROZEN. WOULD NOT TRAVEL TO THE FULL DOWN AND LOCKED POSITION.  DISASSEMBLED, CLEANED, AND REASSEMBLED, PERFORMED MULTIPLE GEAR SWINGS, OPS CHECKS GOOD IAW MM.
